# SDR ASOA201706081653

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 349 - FS 364 STR 27 LT CORRODED. LOCATED & DRILLED NEW INTERCOSTAL & INSTALLED IAW SRM 51-40-11-001-001-A01 & SRM 51-42-06-001-001 & DRAWING SH670-32075.
